MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE
Model Number SD980.017
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hypoesthesia (2352)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The guide was designed and manufactured according to specifications.The fit of the guide was reviewed.Due to the c-shaped area around the mental foramen and the oblique line, the designed fit is unique.
 
Event or Problem Description
Surgeon claims the fit of the guide was not unique, resulting in a surgery delay of 2 hours.Multiple drilling was done.Patient complaints a hypoestesia along the field of innervation of the left inferior alveolar nerve.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key8594217
Report Number3003998208-2019-00019
Device Sequence Number11310577
Product Code JEY
UDI-Device Identifier05420060380174
UDI-Public05420060380174
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSD980.017
Device Catalogue NumberME19ROMNOB
Device Lot NumberME19ROMNOB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;